# SDR UPS99229606

- Difficulty date: May 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N925UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19230
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Part number: 65192497
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI (CORROSION C57-581-06.00-04) ON NR 6 FLAP TRACK AT SPOILER BEAM PAD.  CORROSION ON SPOILER BEAM PAD IS OUT OF LIMITS IAW SRM 57-40-02.  FLAP TRACK WAS REPLACED ON CID 888728.
